# SDR FDEA202203240678

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 82,506 hours, 32,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE LIGHT INOP.  REMOVED AND REPLACED R1 DOOR EMERGENCY SLIDE LIGHT BULB PER THE APPLICABLE STEPS IN AMM 33-51-06-2-1, OPS CHECK MULTIPLE TIMS GOOD.
